MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 PINK MIMX

UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 PINK MIMX
Model Number MMT-925A
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states it was reported by the patient had high blood glucose 497 mg/dl when admitted to hospital on (b)(6) 2024 from 9:30 am to 3pm.When the patient was admitted to the hospital, symptoms were feeling sick/unwell and reason of hospitalization was diabetic ketoacidosis.The patient treated with iv insulin drip (intravenous insulin infusion) and requested a normal pump.No further information was available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted medical device code under h6.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results.A complaint investigation was conducted based on the event description and the assigned malfunction code leakage issues-cannot be determined.Additional information was requested to support the investigation; however, a lot number information was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.In response to the complaint and due to the absence of a specific lot number, a high level investigation was conducted for the minimed mio infusion set product family and the assigned malfunction.The investigation encompassed an electronic quality management system (eqms) search, assessment of complaint trends, and the review of risk management files.No systemic issues were identified.Please refer to the attached memo for full details: minimed mio leakagedocx.Enclosure 1: eqms search results.Enclosure 2: maintenance results.Enclosure 3: raw data for complaint trending.Corrective and preventive action (capa) plan determination.Based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion.Due to the absence of a lot number and returned product, the investigation was limited to a high level review of the minimed mio infusion set product family, including an eqms search, complaint trending, and review of applicable risk management documentation.No evidence of a systemic issue was identified.No further action is required at this time, and the record will be closed with continued monitoring through routine tracking and trending.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19495201
Report Number3003442380-2024-07330
Device Sequence Number8545843
Product Code FPA
UDI-Device Identifier05705244019973
UDI-Public05705244019973
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-925A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date06/09/2024
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown